# SDR SIMA2018060401003

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,596 hours, 24,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: 14527704002
- Condition: Damaged
- Location: Frm 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ESCAPE HATCH DAMAGED ON AFT EDGE OF FRAME.   REMOVED TWO DAMAGED AFT FRAME ANGLES IAW SRM 51-40-02, FABRICATED INTERNAL FRAME ANGLE FROM 7475-T761 0.050 IAW DRAWING 145-27694-001, SRM 51-30-01, 51-20-03, CPM 51-21-04, AND 51-21-05.  PERFORMED FPI OF FABRICATED INTERNAL FRAME IAW NDTM INTRODUCTION, PARA 5 D,  AND ASTM E1417 TYPE 1, METHOD A SENSITY LEVEL 3,  NO DEFECTS NOTED.  LOCATED DRILLED , AND ALODINED A NEW EXTERNAL FRAME ANGLE IAW SRM 51-20-03, AND CPM 51-21-04.  INSTALLED BOTH FRAME ANGLES IAW  SRM 51-40-02. APPLIED TOPCOAT TO REPAIR AREA IAW EMB 140 CPM 51-21-06. PREPPED AND REBONDED SEAL IAW AMM 52-21-01. PERFORMED FIT CHECK IAW AMM 52-21-00-700-801-A AND 52-21-00-820-801-A. PERFORMED PRESSURIZATION LEAK CHECK IAW AMM 21-31-00-700-808-A. LEAK CHECK WITHIN LIMITS.
